A Caltech Library Service

Generic Bifurcations of Pendula

Dellnitz, Michael and Marsden, Jerrold E. and Melbourne, Ian and Scheurle, Jürgen (1992) Generic Bifurcations of Pendula. In: Bifurcation and Symmetry: Cross Influence Between Mathematics and Applications. International Series of Numerical Mathematics. Vol.104. Birkhauser Verlag , Marburg, Germany, pp. 111-122. ISBN 978-3-7643-2739-2

Full text is not posted in this repository.

Use this Persistent URL to link to this item:



Item Type:Book Section
Additional Information:© 1992 Springer. Research is supported by the Deutsche Forschungagemeinschaft and by NSF DMS-9101836. Permanent address:Institut für Angewandte Mathematik, Universitát Hamburg, D-2060 Hamburg 13. Germany. Research Partially supported by Humbolt award and DOE Contract DE-FG03-88ER25064. Supported in part by NSF DMS-9101836
Funding AgencyGrant Number
Department of Energy (DOE)DE-FG03-88ER25064
Deutsche Forschungsgemeinschaft (DFG)UNSPECIFIED
Alexander von Humboldt FoundationUNSPECIFIED
Record Number:CaltechAUTHORS:20100802-075022129
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19238
Deposited By: Ruth Sustaita
Deposited On:02 Aug 2010 17:16
Last Modified:01 May 2015 19:36

Repository Staff Only: item control page